Illinois Journal of Mathematics

The generalized McShane integral

D. H. Fremlin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 1 (1995), 39-67.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986628

Digital Object Identifier
doi:10.1215/ijm/1255986628

Mathematical Reviews number (MathSciNet)
MR1299648

Zentralblatt MATH identifier
0810.28006

Subjects
Primary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10]
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Citation

Fremlin, D. H. The generalized McShane integral. Illinois J. Math. 39 (1995), no. 1, 39--67. doi:10.1215/ijm/1255986628. https://projecteuclid.org/euclid.ijm/1255986628


Export citation